Alert archive / Maine / Storm Warnings in 2015
Storm Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Jan 25, 2015, 3:37 PM EST. It took effect at Jan 27, 2015, 1:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2015, 3:37 PM EST (20:37 UTC)
- In effect from
- Jan 27, 2015, 1:00 AM EST
- Expired
- Jan 27, 2015, 9:27 PM EST
- In force
- 20 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
799 WHUS71 KCAR 252037 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 337 PM EST SUN JAN 25 2015 ANZ050-051-260945- /O.CAN.KCAR.GL.W.0006.000000T0000Z-150126T0300Z/ /O.CON.KCAR.UP.Y.0005.150126T0200Z-150126T1200Z/ /O.UPG.KCAR.SR.A.0001.150127T1200Z-150128T0000Z/ /O.NEW.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 337 PM EST SUN JAN 25 2015 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST MONDAY... ...STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS 16 TO 21 FEET. * FREEZING SPRAY...MODERATE ICE ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ052-260945- /O.CAN.KCAR.GL.W.0006.000000T0000Z-150126T0300Z/ /O.CON.KCAR.UP.Y.0005.150126T0200Z-150126T1200Z/ /O.NEW.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 337 PM EST SUN JAN 25 2015 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST MONDAY... ...STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 55 KT. SEAS 7 TO 12 FEET. * FREEZING SPRAY...MODERATE ICE ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ HASTINGS
10 follow-up statements
674 WHUS71 KCAR 260203 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 903 PM EST SUN JAN 25 2015 ANZ050>052-261100- /O.CON.KCAR.UP.Y.0005.000000T0000Z-150126T1200Z/ /O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 903 PM EST SUN JAN 25 2015 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS 12 TO 20 FEET. * FREEZING SPRAY...MODERATE ICE ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ VJN
416 WHUS71 KCAR 260826 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 326 AM EST MON JAN 26 2015 ANZ050>052-261630- /O.CON.KCAR.UP.Y.0005.000000T0000Z-150126T1200Z/ /O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 326 AM EST MON JAN 26 2015 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 55 KT. SEAS 14 TO 19 FEET. * FREEZING SPRAY...MODERATE ICE ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
197 WHUS71 KCAR 261114 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 614 AM EST MON JAN 26 2015 ANZ050>052-261915- /O.CAN.KCAR.UP.Y.0005.000000T0000Z-150126T1200Z/ /O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 614 AM EST MON JAN 26 2015 ...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE FREEZING SPRAY ADVISORY. * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 55 KT. SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
353 WHUS71 KCAR 261523 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1023 AM EST MON JAN 26 2015 ANZ050>052-262200- /O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1023 AM EST MON JAN 26 2015 ...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 55 KT. SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
670 WHUS71 KCAR 261947 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 247 PM EST MON JAN 26 2015 ANZ050>052-270400- /O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 247 PM EST MON JAN 26 2015 ...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
860 WHUS71 KCAR 270237 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 937 PM EST MON JAN 26 2015 ANZ050>052-271230- /O.CON.KCAR.SR.W.0001.150127T0600Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 937 PM EST MON JAN 26 2015 ...STORM WARNING REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 60 KT. SEAS 12 TO 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ VJN
690 WHUS71 KCAR 270831 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 331 AM EST TUE JAN 27 2015 ANZ050>052-271645- /O.NEW.KCAR.UP.Y.0006.150127T0831Z-150128T1200Z/ /O.CON.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 331 AM EST TUE JAN 27 2015 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZING SPRAY ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 60 KT. SEAS 15 TO 20 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
505 WHUS71 KCAR 271610 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1110 AM EST TUE JAN 27 2015 ANZ050>052-280000- /O.CON.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/ /O.CON.KCAR.UP.Y.0006.000000T0000Z-150128T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1110 AM EST TUE JAN 27 2015 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 60 KT. SEAS 15 TO 20 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
545 WHUS71 KCAR 271942 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 242 PM EST TUE JAN 27 2015 ANZ050>052-280345- /O.EXT.KCAR.UP.Y.0006.000000T0000Z-150128T1500Z/ /O.CON.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 242 PM EST TUE JAN 27 2015 ...FREEZING SPRAY ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... ...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 55 KT. SEAS 15 TO 25 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
178 WHUS71 KCAR 280227 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 927 PM EST TUE JAN 27 2015 ANZ052-281200- /O.CAN.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/ /O.NEW.KCAR.GL.W.0007.150128T0227Z-150128T1600Z/ /O.EXT.KCAR.UP.Y.0006.000000T0000Z-150128T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 927 PM EST TUE JAN 27 2015 ...GALE WARNING IN EFFECT UNTIL 11 AM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EST WEDNESDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 14 FEET. * FREEZING SPRAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ050-051-281200- /O.CAN.KCAR.SR.W.0001.000000T0000Z-150128T0600Z/ /O.NEW.KCAR.GL.W.0007.150128T0227Z-150128T1600Z/ /O.CAN.KCAR.UP.Y.0006.000000T0000Z-150128T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 927 PM EST TUE JAN 27 2015 ...GALE WARNING IN EFFECT UNTIL 11 AM EST WEDNESDAY... ...STORM WARNING IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EST WEDNESDAY. THE STORM WARNING HAS BEEN CANCELLED. THE FREEZING SPRAY ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 30 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 14 TO 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Jan 25, 11:56 AM EST, 3 hours 41 minutes earlier.
Area forecast discussion, Jan 25, 11:56 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1156 AM EST SUN JAN 25 2015
.SYNOPSIS...
LOW PRESSURE WILL CONTINUE TO MOVE INTO THE NORTHERN MARITIMES
TODAY. HIGH PRESSURE WILL BUILD IN BEHIND THE LOW TONIGHT INTO
MONDAY. ANOTHER LOW WILL INTENSIFY OFF THE MID ATLANTIC AND
SOUTHEAST NEW ENGLAND STATES ON TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
1155 AM UPDATE...THE COLD FRONT HAS JUST ABOUT PUSHED ACROSS OUR
ENTIRE FORECAST AREA, WITH THE LAST OF THE CLOUDS AND SNOW SHOWERS
RAPIDLY MOVING OFF SHORE. EXPECT TEMPERATURES WILL NOW BEGIN TO
FALL, THOUGH DOWNEAST MAY WARM UP ANOTHER DEGREE OR TWO. SATELLITE
IMAGERY SHOWS A STREAMER IS COMING OFF THE SAINT LAWRENCE,
MEANDERING ACROSS THE SAINT JOHN VALLEY. HAVE THEREFORE KEPT A
MENTION OF ISOLATED SNOW SHOWERS THERE THROUGH MID AFTERNOON.
OTHERWISE, EXPECT PLENTY OF SUNSHINE AND A COLD NORTHWEST WIND.
THE FORECAST HAD A LOT OF THIS COVERED, SO JUST MADE ADJUSTMENTS
TO SKY, POPS, AND TEMPS TO MATCH CURRENT TRENDS.
PREVIOUS DISCUSSION...THE UPPER TROF COULD TOUCH OFF SOME LIGHT
SNOW SHOWERS. THE GFS SOUNDINGS ARE MUCH MORE POTENT W/THE SNOW
SHOWER POTENTIAL SHOWING SOME SB CAPE OF AROUND 40 JOULES FOR THE
NORTHERN 1/2 OF THE CWA. THE NAM IS MUCH WEAKER W/ITS INSTABILITY
BY DOES POINT TO SOME DECENT PVA AT 500MBS WHICH WOULD AID IN THE
FORCING. DECIDED TO CARRY 20% POPS INTO EARLY AFTERNOON AND THEN
THINGS WILL SHUT DOWN AS NW FLOW TAKES OVER AND FORCING WEAKENS.
THAT COLDER AIR WILL POUR INTO THE CWA IN EARNEST BY THE AFTERNOON
AFTER DAYTIME HIGHS ARE HIT EARLY. WE ARE TALKING TEMPERATURES
DOWN TO NEAR ZERO AND POSSIBLY BELOW ZERO ACROSS PORTIONS OF THE
NORTH AND WEST. FURTHER SOUTH INTO CENTRAL AND DOWNEAST, READINGS
ARE EXPECTED TO BE 10-15F BY LATE AFTERNOON. NW WINDS WILL KICK UP
AS WELL W/GUST POTENTIAL TO 30+ MPH INTO EARLY EVENING.
SKIES BEGIN TO CLEAR THIS EVENING AND TEMPERATURES WILL CONTINUE
TO FALL. SUSTAINED WINDS OF 10-15 MPH AND GUSTS TO 25 MPH EARLY
WILL WIND CHILL CONCERNS INTO EARLY MONDAY MORNING. THIS WILL WILL
BE MAINLY ACROSS THE NORTHERN 1/2 OF THE CWA. TEMPERATURES BY
EARLY MONDAY MORNING ARE FORECAST TO BE BELOW ZERO ALL THE WAY TO
THE DOWNEAST REGION WHICH COULD INCLUDE THE IMMEDIATE COAST. HIGH
PRES IS FORECAST TO BUILD ACROSS THE STATE QUICKLY AND THE PRES
GRADIENT RELAXES W/WINDS FORECAST TO DROP OFF BY 12Z MONDAY. GIVEN
THAT WIND CHILL READINGS WILL DROP TO A RANGE -25 TO -30 ACROSS
THE NORTH AND WEST, DECIDED TO GO W/A WIND CHILL ADVISORY FOR
TONIGHT INTO MONDAY MORNING.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
MAJOR WINTER STORM MAY IMPACT THE REGION TUESDAY INTO
WEDNESDAY...
COLD CANADIAN HIGH PRESSURE WILL BUILD ACROSS TO OUR NORTH ON
MONDAY WITH PLENTY OF SUNSHINE EXPECTED BEFORE HIGH CLOUDS BEGIN
TO INCREASE MONDAY AFTERNOON. HIGHS ON MONDAY WILL RANGE FROM ZERO
TO 10 ABOVE NORTH AND CENTRAL AREAS AND 10 T0 15 ABOVE DOWNEAST.
CLOUDS WILL INCREASE MONDAY NIGHT IN ADVANCE OF LOW PRESSURE TRACKING
NORTH ACROSS THE WESTERN ATLANTIC. EXPECT SNOW TO START TO BREAK
OUT ACROSS CENTRAL AND DOWNEAST AREAS AFTER MIDNIGHT MONDAY AND
THEN REACH FAR NORTHERN AREAS AROUND OR SHORTLY AFTER DAYBREAK
TUESDAY. WINTER STORM WATCHES ARE IN EFFECT FOR CENTRAL AND DOWN
EAST MAINE BEGINNING LATE MONDAY NIGHT AND BEGINNING EARLY TUESDAY
MORNING FOR THE REMAINDER OF NORTHERN MAINE.
EXPECT SNOW TO BECOME HEAVY AT TIMES DURING TUESDAY AS THE LOW
TRACKS SLOWLY NORTHEAST. AREAS OF BLOWING SNOW CAN BE EXPECTED ON
TUESDAY WITH WHITEOUT CONDITIONS POSSIBLE ESPECIALLY ACROSS DOWN
EAST AREAS WHERE A LOW LEVEL JET OF AROUND 50 KT AT 925 MB WILL
CROSS THE AREA. NORTHEAST WINDS MAY GUST TO 35 TO 40 MPH AT TIMES
ON TUESDAY WITH EVEN HIGHER GUSTS POSSIBLE ACROSS THE DOWN EAST
COAST.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
WINTER STORM WATCHES ARE IN EFFECT THROUGH WEDNESDAY AFTERNOON
FOR ALL OF NORTHERN AND DOWNEAST MAINE. THE SNOW WILL CONTINUE
TUESDAY NIGHT AND THEN BEGIN TO DIMINISH BY WEDNESDAY AFTERNOON AS
THE LOW TRACKS ACROSS NOVA SCOTIA. DRY WEATHER CAN THEN BE
EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY. ANOTHER SYSTEM MAY
BRING MORE SNOW TO THE REGION FRIDAY AND INTO SATURDAY.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: MVFR CIGS ACROSS THE NORTHERN TERMINAL THIS MORNING W/A
PERIOD OF IFR POSSIBLE ESPECIALLY FOR KFVE. CONDITIONS ARE
EXPECTED TO IMPROVE THIS AFTERNOON INTO TONIGHT ACROSS THE
NORTHERN TERMINALS W/VFR. GUSTY NW WINDS REACHING NEAR 30 KTS WILL
LEAD TO SOME TURBULENCE THIS AFTERNOON AND EARLY EVENING.
SHORT TERM: VFR MONDAY INTO MONDAY NIGHT. WIDESPREAD LIFR/IFR
DEVELOPING TUESDAY AND CONTINUING INTO WEDNESDAY IN SNOW AND
BLOWING SNOW. SIGNIFICANT RUNWAY SNOW ACCUMULATIONS ARE POSSIBLE.
GUSTY NORTHEAST WINDS WILL RESULT IN BLOWING AND DRIFTING SNOW ON
TUESDAY.
VFR CONDITIONS WILL RETURN WEDNESDAY NIGHT AND THURSDAY.
&&
.MARINE...
NEAR TERM: THE GALE WARNING HAS BEEN EXTENDED INTO THIS EVENING.
THE REASON FOR THIS IS FOR THE SECOND SURGE OF WINDS COMING IN ON
A NW FLOW AS THE UPPER TROF MOVES ACROSS THE WATERS LATER TODAY
INTO THE EVENING. STAYED W/SUSTAINED WINDS OF 25 TO 30 KTS
W/GUSTS TO 35 KTS. THE BEST POTENTIAL FOR GALES WILL BE ACROSS THE
OUTER ZONES. ISSUED A FREEZING SPRAY ADVISORY AS COLD
TEMPERATURES COMING ACROSS THE WATERS ON THE NW FLOW WILL LEAD TO
FREEZING SPRAY. LOCAL FREEZING SPRAY PROGRAM INDICATES MODERATE
FREEZING SPRAY TONIGHT INTO EARLY MONDAY MORNING.
THE OTHER CONCERN IS SOME OVERWASH FOR SEAWALL ROAD IN HANCOCK
COUNTY. THE LOCAL WAVE RUNUP PROGRAM INDICATES SOME MINOR
OVERWASH AT THE TIME OF HIGH TIDE THIS AFTERNOON(AROUND 1 PM).
HIGHER WAVES(8-10 FT) AND A SE SWELL COMPONENT COULD LEAD TO SOME
SPILLOVER. THE NEGATING FACTOR IS THE NW WIND THAT IS FORECAST TO
INCREASE THIS AFTERNOON WHICH WOULD OFFSET THE RUNUP OF THE WAVES.
ATTM, DECIDED NOT TO GO W/ANY COASTAL ADVISORY AS THE EXPECTATION
OF THE OVERWASH APPEARS TO BE MINOR. THIS WILL NEED TO BE
MONITORED BY THE DAYCREW.
SHORT TERM: A STORM WATCH HAS BEEN ISSUED FOR THE OUTER WATERS FOR
TUESDAY WITH THE POTENTIAL FOR NORTHEAST WINDS GUSTING AS HIGH AS
50 TO 55 KT. SEAS WILL BE BUILDING TO 15 TO 20 FT. VISIBILITY WILL
BE REDUCED TO LESS THAN 1 NM IN SNOW LATE MONDAY NIGHT AND INTO
WEDNESDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR MEZ001>006-010.
WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 8 AM EST MONDAY
FOR MEZ001>006-010.
WINTER STORM WATCH FROM LATE MONDAY NIGHT THROUGH WEDNESDAY
AFTERNOON FOR MEZ011-015>017-029>032.
MARINE...FREEZING SPRAY ADVISORY FROM 9 PM THIS EVENING TO 7 AM EST
MONDAY FOR ANZ050>052.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ050>052.
STORM WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
ANZ050-051.
&&
NEAR TERM...HASTINGS/HEWITT
SHORT TERM...DUDA
LONG TERM...DUDA
AVIATION...HASTINGS/HEWITT/DUDA
MARINE...HASTINGS/HEWITT/DUDAHazardous weather outlook, Jan 25, 4:49 AM EST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 449 AM EST SUN JAN 25 2015 MEZ011-015>017-029>032-261000- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 449 AM EST SUN JAN 25 2015 ...WINTER STORM WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. MINOR OVERWASH IS POSSIBLE ALONG SEAWALL ROAD IN HANCOCK COUNTY AT THE TIME OF HIGH TIDE THIS AFTERNOON DUE TO WAVES OF 9 TO 10 FEET WITH A SOUTHEAST SWELL COMPONENT. HIGH TIDE IS AROUND 1 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ001>006-010-261000- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 449 AM EST SUN JAN 25 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST MONDAY... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ052-261000- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 449 AM EST SUN JAN 25 2015 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050-051-261000- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 449 AM EST SUN JAN 25 2015 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST MONDAY... ...STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HEWITT
In the hours before
Special weather statement, Jan 25, 9:55 AM EST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 955 AM EST SUN JAN 25 2015 MEZ011-015>017-029-030-032-251700- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 955 AM EST SUN JAN 25 2015 ...BRIEF HEAVY SNOW SHOWERS AND SNOW SQUALLS THIS MORNING... BRIEF HEAVY SNOW SHOWERS AND SNOW SQUALLS WILL ACCOMPANY AN ARCTIC FRONT CROSSING DOWNEAST MAINE THIS MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER MILES AT TIMES IN THE HEAVIER SNOW SQUALLS ALONG WITH WIND GUSTS OF 30 TO 35 MPH. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES AND ROADS WHICH COULD QUICKLY BECOME SNOW COVERED AND SLIPPERY. THE SNOW SHOWERS AND SNOW SQUALLS COULD PRODUCE AROUND AN INCH OF SNOW IN A SHORT TIME. HASTINGS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 4:00 AM EST | Storm Watch | CAR | 12 hr | |
| Jan 25, 4:00 AM EST | Heavy Freezing Spray Advisory | CAR | 26 hr | |
| Jan 25, 4:41 AM EST | Wind Chill Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 23 hr |
| Jan 25, 4:41 AM EST | Winter Storm Watch | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 11 hr |
| Jan 25, 3:27 PM EST | Blizzard Warning | CAR | Hancock, Penobscot, Washington | 54 hr |
| Jan 25, 3:27 PM EST | Winter Storm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.